A unified approach to universal inequalities for eigenvalues of elliptic operators
By M. Ashbaugh, Lotfi Hermi. 2004
56 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/3cdd664131191064af2d440068c7f5e531dfdbed
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Ahmad El Soufi
- S. Ilias
- R. Benguria
- Evans M. Harrell II
- M. Ashbaugh
- Qing Cheng
- Hongcang Yang
- P. Sicbaldi
In Computational Theory and Mathematics
- Ahmad El Soufi
- S. Ilias
- Evans M. Harrell II
- R. Benguria
- M. Ashbaugh
- P. Sicbaldi
- Daniel Daners
- Frank Pacard
In Mathematical Physics
- Ahmad El Soufi
- S. Ilias
- R. Benguria
- Evans M. Harrell II
- M. Ashbaugh
- Qing Cheng
- Hongcang Yang
- Daniel Daners
Citations in the corpus
- Universal inequalities for the eigenvalues of Laplace and Schr (2007, methodology): “1 unify and extend many results in the literature (see [1, 3, 4, 5, 17, 18, 23, 24, 28, 29, 34, 35] and the”
- Inequalities for eigenvalues of a clamped plate problem (2005, unknown): “[1–5,8–17,19–23,26,27,32–35,37], etc).”
- Isoperimetric Inequalities for Eigenvalues of the Laplacian (2007, background): “We will not review the many generalizations of these bounds that have been obtained (instead, we refer the reader to the review articles [15, 2], and also to the recent articles [4, 21]).”